| Model Number |
P20263-0815G |
| Medical Device Problem Code |
Material Disintegration (1177)
| Health Effect - Clinical Code |
Fluid Discharge (2686)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient experienced unexpected drainage after breast reconstruction utilizing ovitex prs ltr and breast implants.Upon reoperation it was noted that only the polymeric component of the device remained.
Additional Manufacturer Narrative
Fluid collection (e.G.Seroma) and reoperation (additional intervention including surgery) are noted as potential adverse events in the ovitex prs instructions for use.Such events are not uncommon after plastic and reconstructive procedures.A batch record review showed no non-conformances or anomalies that may have caused or contributed to this event.No evidence suggests that the device caused the event noted herein.No information regarding dates of events or specific patient details were received despite repeated requests to the initial reporter's office.
Additional Manufacturer Narrative
Fluid collection (e.G.Seroma) and reoperation (additional intervention including surgery) are noted as potential adverse events in the ovitex prs instructions for use.Such events are not uncommon after plastic and reconstructive procedures.A batch record review showed no non-conformances or anomalies that may have caused or contributed to this event.No evidence suggests that the device caused the event noted herein.
Event or Problem Description
It was reported that a patient experienced unexpected drainage after mastopexy utilizing ovitex prs ltr and breast implants.Upon reoperation it was noted that only the polymeric component of the device remained.